# SDR SWAA2021092408988

- Difficulty date: August 19, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS540 S-26R WL154. ; / [12] VERIFIED OK TO INSTALL STRINGER 26R BS 540 REPAIR PARTS.; [13] INSTALLED REPAIR PARTS STRINGER SECTION AND HAT SECTION SPLICE FCB AT BS 500D+10 TO BS 540 IAW SRM 53-00-03-2R-1; [14] VERIFIED INSTALLED REPAIR PARTS STRINGER SECTION AND HAT SECTION SPLICE FCB AT BS 500D+10 TO BS 540 IAW SRM 53-00-03-2R-1 PARA 4K; [15] APPLIED CIC AROUND REPAIR AREA FCB AT BS 500D+10 TO BS 540 STRINGER 26R IAW SRM 53-00-03-2R-1; [16] VERIFIED CIC APPLIED TO REPAIR AREA PER SRM 53-00-03-2R-1; [17] ALL ITEMS ARE COMPLETE; [18] INSPECTION COMPLETE
